Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
justasking

Claravis, 2nd month, question/concern

Hey, so I'm 25, a dude, 160 pounds, and I'm a few weeks into my second month at 80mg a day (40mg twice a day). During my first month, I took 60mg a day (30mg twice a day). I am taking Claravis. Oh, I've got very persistent acne, mainly on my forehead.

This stuff is definitely affecting my skin, in the sense that I've been breaking out like it's my job since the third week. A nice perk: My nose is virtually clear of any kind of blackhead. It's kind of freaky how clean it looks. My point is, I'm sure the drug is doing something systemically to my body (i.e., it's working). But...

My lips are totally fine. The left side of the bottom lip is occasionally dry, but otherwise, I'm not experiencing any lip side effects. I was on Accutane, like the REAL Accutane, during high school and sort of half-assed a second course in college (it worked well, btw), and I remember my lips peeling and bleeding. But none of that's happening now. Is this, just, a lucky dodge of a nearly universal side effect? Or does Claravis suck? Or maybe Claravis is the anti-suck because it doesn't kill my lips? Has anyone out there experienced something similar?

Should I be caring about this?

Thanks in advance for any illumination you guys and gals can offer.

Share this post


Link to post
Share on other sites

Dude-Claravis does suck for me, but in a different way. It (I assume is working) because my lips are drier then the sahara desert, my face is so cracked and I am breaking out worse then before Claravis. I cry daily and at this point refuse to leave my house. I keep being told that it gets worse before it gets better, but my god, seriously?? ya know? I just want to be ACNE FREE! and now I look worse then ever!

So for me, I'm dealing with dry lips, dry face, more acne, itching, depression and I can only hope that it's because the Claravis IS working. I hope it's working in your case as well my friend, and maybe different people have different side effects.

oh, by the way..I'm only on day 20 of a 1 pill a day 40mg...I cant wait to see my derm and have my dosage upped!! (then again, my face will probably fall off! but hey...I have heard in the end, it's all worth the side effects!)

Share this post


Link to post
Share on other sites

love4dmb- i am currently on day 20.

my face is hell too.

and i refuse to leave the house if i dont have to.

im hoping it is worth it in the end.

my face was never this bad. and makeup is hell to put on too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×